# SDR MTNA20031

- Difficulty date: March 11, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N712FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10613
- Aircraft time: 26,665 hours, 35,034 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Drag Brace
- Part number: 200684001
- Part serial: GSDRG180
- Condition: Broken
- Location: Mlg
- Part time: 28,285 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED ON APPROACH INTO EWN.  THE FLIGHT CREW PERFORMED THE EMERGENCY LANDING GEAR PRECEDURES AND DID A FLY-BY AT EWN.  THE AIRCRAFT WAS DIVERTED TO ISO.  THE AIRCRAFT LANDED AT ISO WITH THE RIGHT MAIN LANDING GEAR UNLOCKED.  ON LANDING THE GEAR COLLAPSED.
